Rigidity, counting and equidistribution of quaternionic Cartan chains
Parkkonen, J., & Paulin, F. (2022). Rigidity, counting and equidistribution of quaternionic Cartan chains. Annales Mathematiques Blaise Pascal, 28(1), 45-69. https://doi.org/10.5802/ambp.399
Published inAnnales Mathematiques Blaise Pascal
DisciplineAnalyysin ja dynamiikan tutkimuksen huippuyksikköMatematiikkaAnalysis and Dynamics Research (Centre of Excellence)Mathematics
© 2022 the Authors
In this paper, we prove an analog of Cartan’s theorem, saying that the chain-preserving transformations of the boundary of the quaternionic hyperbolic spaces are projective transformations. We give a counting and equidistribution result for the orbits of arithmetic chains in the quaternionic Heisenberg group.
PublisherUniversite Clermont Auvergne
ISSN Search the Publication Forum1259-1734
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Integral binary Hamiltonian forms and their waterworlds Parkkonen, Jouni; Paulin, Frédéric (American Mathematical Society (AMS), 2021)We give a graphical theory of integral indefinite binary Hamiltonian forms f analogous to the one by Conway for binary quadratic forms and the one of Bestvina-Savin for binary Hermitian forms. Given a maximal order O in a ...
Counting and equidistribution in quaternionic Heisenberg groups Parkkonen, Jouni; Paulin, Frédéric (Cambridge University Press (CUP), 2022)We develop the relationship between quaternionic hyperbolic geometry and arithmetic counting or equidistribution applications, that arises from the action of arithmetic groups on quaternionic hyperbolic spaces, especially ...
A Primer on Carnot Groups: Homogenous Groups, Carnot-Carathéodory Spaces, and Regularity of Their Isometries Le Donne, Enrico (De Gruyter Open, 2017)Carnot groups are distinguished spaces that are rich of structure: they are those Lie groups equipped with a path distance that is invariant by left-translations of the group and admit automorphisms that are dilations with ...
Topics in the geometry of non-Riemannian lie groups Nicolussi Golo, Sebastiano (University of Jyväskylä, 2017)
Space of signatures as inverse limits of Carnot groups Le Donne, Enrico; Züst, Roger (EDP Sciences, 2021)We formalize the notion of limit of an inverse system of metric spaces with 1-Lipschitz projections having unbounded fibers. The construction is applied to the sequence of free Carnot groups of fixed rank n and increasing ...